# SDR AALA20040524

- Difficulty date: April 30, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- System (JASC): 3242 · Brake
- Part: Module
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T1015/30 RIGHT SYSTEM HYDRAULIC QUANTITY EICAS STATUS PAGE INDICATED .42 QUANTITY. RETURNED TO JFK AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT INSPECTION WITH NO DAMAGE NOTED. SERVICED RIGHT HYDRAULIC SYSTEM TO FULL. SYSTEM GROUND CHECKED NORMAL OPERATION. REPLACED RIGHT HAND ANTI SKID SHUTTLE VALVE MODULE AND ALTERNATE BRAKE SELECTOR VALVE.  JACKED AIRCRAFT AND CHECKED ALL BRAKES FOR PROPER RELEASE. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) PROPER RELEASE.
